MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH WAGNER SL REVISION®, SCREW FOR TRIAL STEM, L 265; HIP INSTRUMENT

ZIMMER SWITZERLAND MANUFACTURING GMBH WAGNER SL REVISION®, SCREW FOR TRIAL STEM, L 265; HIP INSTRUMENT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the trial locking screw broke leaving the distal segment of the stem in the femur.An eto (extended trochanteric osteotomy) had to be performed to extract the distal segment of the wagner sl stem.Patient involvement - more complex surgery.
 
Additional Manufacturer Narrative
Medical product: biolox® delta, ceramic femoral head, l, 40/+3.5, taper 12/14 catalog#: 00-8775-040-03 ; lot#: 2933958.Wagner sl revision stem 19/265 catalog#: 01.00102.619; lot#: 3059866.G7 longevity neutral 40mm h catalog#:20104008 ; lot#: 64994663.G7 pps ltd acet shell 64h catalog#: 01.0000.669 ; lot#: 6129815.Bone scr 6.5x35 self-tap catalog#: 00625006535; lot#: 65120781.Bone scr 6.5x25 self-tap catalog#: 00625006525; lot#: j7051450.The manufacturer did not receive the device yet, however it is indicated by complainant that it will be returned for investigation.The lot number of the device was received.The device history records will be reviewed during investigation.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).In transit to manufacturer.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d4 serial number unknown.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
No change to previously reported event.

Brand Name
WAGNER SL REVISION®, SCREW FOR TRIAL STEM, L 265
Common Device Name
HIP INSTRUMENT
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14277784
Report Number0009613350-2022-00267
Device Sequence Number4841551
Product Code JDI
UDI-Device Identifier00889024277977
UDI-Public00889024277977
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number01.00109.806
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date05/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale